MathSciNet Relay Station
MathSciNet bibliographic data
MR1112492 (92m:17034) 17B50 (17B10 17B70)
Holmes, Randall R. Simple restricted modules for the restricted contact Lie algebras. Proc. Amer. Math. Soc. 116 (1992), no. 2, 329–337.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement